# SDR HALA202103040025

- Difficulty date: March 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,103 hours, 3,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 67-72
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 AFT CABIN SEAT TRACK FROM FRAM 67, FRAM 72, Y450, WITH 1 OFF LOCATION OF SEVERE CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED I.A.W A330 SRM 51-42-11. (1745357)
